Open Journal of Discrete Mathematics

Volume 3, Issue 2 (April 2013)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.48  Citations  

Further Results on Acyclic Chromatic Number

HTML  XML Download Download as PDF (Size: 1484KB)  PP. 97-100  
DOI: 10.4236/ojdm.2013.32019    4,336 Downloads   7,146 Views  

ABSTRACT

An acyclic coloring of a graph is a proper vertex coloring such that the union of any two color classes induces a disjoint collection of trees.The purpose of this paper is to derive exact values of acyclic chromatic number of some graphs.

Share and Cite:

P. Babu and A. Chithra, "Further Results on Acyclic Chromatic Number," Open Journal of Discrete Mathematics, Vol. 3 No. 2, 2013, pp. 97-100. doi: 10.4236/ojdm.2013.32019.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.